# SDR DALA2019032902010

- Difficulty date: March 8, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,296 hours, 15,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 654 PLUS 121-BS 676 S34L-S35L CORRODED. C/W ERA 575584-14. (LP 0976371)
